Reactine Allergy Extra Strength Non Drowsy

Reactine Extra Strength Antihistamine Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 10 milligrams of cetirizine hydrochloride for allergy relief that provides fast relief and lasts 24 hours. Fast, 24 hour relief of sneezing; stuffiness; Itchy, watery eyes; hives; runny nose; Itchy nose and throat; and allergic skin itch. Relief that lasts a full 24 hours, all day and all night. Relief from all your toughest allergy symptoms including Itchy, watery eyes, sneezing, runny nose and Itchy throat. Effective relief for both indoor and outdoor allergies REACTINE is the #1 most recommended brand by Health Care Professionals. Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide. Caution: Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding. When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances. Headache, sleepiness and dry mouth may occur. Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur. Keep out of reach of children.
Passer aux informations produits
1 sur 1

Reactine Allergy Extra Strength Non Drowsy

Reactine Extra Strength Antihistamine Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms.
1 option available
$25.29
Free no-hassle returns
Free no-hassle returns

Relief that lasts a full 24 hours, all day and all night.

Relief from all your toughest allergy symptoms including Itchy, watery eyes, sneezing, runny nose and Itchy throat.

Effective relief for both indoor and outdoor allergies

REACTINE is the #1 most recommended brand by Health Care Professionals.

Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine

Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.
Directions: Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use REACTINE® Regular Strength 5 mg Tablets or consult a doctor. Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding. When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances. Headache, sleepiness and dry mouth may occur. Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur. Keep out of reach of children.

Reactine Extra Strength Antihistamine Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 10 milligrams of cetirizine hydrochloride for allergy relief that provides fast relief and lasts 24 hours. Fast, 24 hour relief of sneezing; stuffiness; Itchy, watery eyes; hives; runny nose; Itchy nose and throat; and allergic skin itch.

  • Relief that lasts a full 24 hours, all day and all night.

  • Relief from all your toughest allergy symptoms including Itchy, watery eyes, sneezing, runny nose and Itchy throat.

  • Effective relief for both indoor and outdoor allergies

  • REACTINE is the #1 most recommended brand by Health Care Professionals.

  • Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine

Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg

Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.

Caution: Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding. When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances. Headache, sleepiness and dry mouth may occur. Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur. Keep out of reach of children.

Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

Avez-vous des questions ou besoin d'aide ?

Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!